Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is an alternative to viagra?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9122 Questions
Question
i HAVE ED FOR THE PASSED 3YEARS I HAVE BEEN USING CIALIS AND OR VIAGRA CIALIS-20MG AND VIAGRA 100MG DURING THIS PERIOD OF TIME IT WORKED JUST FINE. NOW THEY DONT WORK ON ME AND I HAVE BEEN TOLD THEIR ARE SOME FORM OF MORE POWERFUL ONES AVAILABLE WHAT ARE THEY HOW DO GET THEM I HEARD FROM CANADA IT AVAILABLE. i am a dieabetic i take glipzed and metformin and i take a statin for choilestrial.ny vitals are a ok never had high blood pressure i am 66 years old nothing i do seems to work. what about these new super pills?
Posted Wed, 5 Mar 2014 in Erectile Dysfunction
 
 
Answered by Dr. P. T. Patil 47 minutes later
Brief Answer: You need to comsult Urologist for evaluation. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you are known to have Diabetes and Erectile Dysfunction since last three years and have been taking Cialis or Viagra which are no more effective . Since you are 66 years old and known to have diabetes which is one of the commonest cause for ED,you have to know the status of your diabetes whether it is well controlled or not .Please consult qualified Urologist for clinical assessment and get following test done to establish the cause of ED. 1) Blood Sugar Levels with HbA1C 2)Serum Testosterone levels 3) Serum Lipid Profile 4) Colour Doppler Ultrasound scanning of the penis to find out status of the penile arterial circulation and venous occlusion . As regards your query for powerful drug,there is nothing like powerful drug.All the drugs that are being used to treat Erectile Dysfunction belong to same group and have similar mode of action with slight difference in their potency.So if one drug does not work the situation will remain the same even with other drugs. Please go ahead consult Urologist and get these tests done to take appropriate decision and proper treatment. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What is an alternative to viagra? 3 hours later
I have had all those test my diabeties is almost none exsistance its under control i have not had a test on low t i will try that.but i was told their is some other stuff out their that is more powerful.
 
 
Answered by Dr. P. T. Patil 46 minutes later
Brief Answer: Get Colour Doppler Ultrasound of Penis done. Detailed Answer: Hello Thanks for follow up. As your your statement your diabetes is well l controlled .However there are every chance of less blood flow to the erectile tissue due toow to the penis due to generalised atherosclerosis that occurs at this age which can be confirmed only by Colour Doppler Ultrasound scanning of the penis . There are so many products in the market that claim to be more powerful and effective in ED however basic mechanism of all these drugs action is same.Our aim should be focused on finding the cause for ED the action to be taken will follow afterwards. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor